Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256160
Title: Адаптивный метод решения сепарабельных задач кусочно-линейного программирования
Authors: Нгуен Дык Хиеу
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 51-55.
Abstract: The problem of finding maximum of a linear function on nonconvex set of feasible solutions is considered. The estimate of suboptimality, criterion of lokal suboptumality and local optimality are proved
URI: https://elib.bsu.by/handle/123456789/256160
ISSN: 0321-0367
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
51-55.pdf193,19 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.